# SDR SWAA2020031142352

- Difficulty date: February 27, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 53,747 hours, 28,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTABLE WATER SERVICE PAN AFT STIFFENER IS CRACKED IN AFT CARGO BAY BS918 RBL11         REMOVED AND REPLACED POTABLE WATER SERVICE PAN AFT STIFFENER IN AFT CARGO BAY BS918 RBL11 IAW SRM 51-40-05, SRM 51-40-02 AND AIPC 52-49-00-02.
